Alert archive / Oklahoma / Flash Flood Warnings in 2009
Flash Flood Warning 52, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Oct 8, 2009, 4:46 PM CDT for 6 counties in Oklahoma. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 8, 2009, 4:46 PM CDT (21:46 UTC)
- Expired
- Oct 8, 2009, 10:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Creek County, OK, Delaware County, OK, Mayes County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 6 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 8, 6:01 PM CDT | FLASH FLOOD | 1 N Jenks, OK | TRUCK STALLED AT 81ST AND ELWOOD. WATER RESCUE IN PROGRESS AT THE TIME OF REPORT. |
| Oct 8, 6:10 PM CDT | FLASH FLOOD | Tulsa, OK | INTERSECTION AT 48TH STREET SOUTH AND 36TH WEST AVENUE...FLOODED. ROAD WAS CLOSED AT 38TH AND SHERIDAN DUE TO HIGH WATER. KOTV |
| Oct 8, 6:20 PM CDT | FLASH FLOOD | Tulsa, OK | 85TH AND HARVARD...WATER TWO FEET DEEP OVER ROAD. FLOATED CAR INTO DITCH. |
| Oct 8, 7:15 PM CDT | HEAVY RAIN 1.94 | Porter, OK | 1.94 INCHES OF RAINFALL MEASURED IN ONE HOUR ENDING AT 715 PM. |
| Oct 8, 8:45 PM CDT | FLASH FLOOD | 5 W Porter, OK | HIGHWAYS 104 AND 51B NEAR MUSKOGEE/WAGONER COUNTY LINE CLOSED DUE TO FLOODING. |
| Oct 8, 8:45 PM CDT | FLASH FLOOD | Coweta, OK | NUMEROUS MOTOR VEHICLE ACCIDENTS THROUGHOUT WAGONER COUNTY AND IN COWETA AND WAGONER. NO INJURIES REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 75 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -290 J/kg
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 415 m²/s²
- 0-3 km storm-relative helicity
- 442 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 082146
FFWTSA
OKC037-041-097-131-143-145-090345-
/O.NEW.KTSA.FF.W.0052.091008T2146Z-091009T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT THU OCT 8 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CREEK COUNTY IN NORTHEAST OKLAHOMA
DELAWARE COUNTY IN NORTHEAST OKLAHOMA
MAYES COUNTY IN NORTHEAST OKLAHOMA
ROGERS COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1045 PM CDT
* AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM NORTHWEST
OF MAYSVILLE TO SOUTH OF DEPEW. A PROLONGED PERIOD OF RAIN IS
ANTICIPATED. SOME AREAS OF HEAVY RAIN ARE EXPECTED TO RESULT IN
FLASH FLOODING OF ROADS AND UNDERPASSES. BRIEF PERIODS OF HEAVY RAIN
WILL ALSO RESULT IN PONDING OF WATER ON ROADS...CREATING HAZARDOUS
DRIVING CONDITIONS.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...STONEBLUFF...ROSE...LEACH...COLCORD...WAGONER...PORTER...
WEST SILOAM SPRINGS...TWIN OAKS...KANSAS...TULLAHASSEE AND OKAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
&&
LAT...LON 3667 9461 3617 9457 3617 9511 3609 9511
3597 9529 3582 9529 3578 9561 3587 9565
3586 9618 3567 9619 3565 9661 3617 9663
3617 9601 3643 9601 3643 9582 3655 9580
3660 9533 3652 9532 3652 9502 3668 9500
$$2 follow-up statements
000
WGUS74 KTSA 082237
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT THU OCT 8 2009
OKC037-041-097-131-143-145-090345-
/O.CON.KTSA.FF.W.0052.000000T0000Z-091009T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAGONER OK-ROGERS OK-DELAWARE OK-CREEK OK-TULSA OK-MAYES OK-
537 PM CDT THU OCT 8 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
MAYES...TULSA...CREEK...DELAWARE...ROGERS AND WAGONER COUNTIES...
AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
WIDESPREAD AREA OF THUNDERSTORMS WITH MODERATE TO HEAVY RAIN ACROSS
MOST OF CREEK...TULSA...ROGERS...WAGONER...MAYES...AND DELAWARE
COUNTIES. THE LEADING EDGE OF THE HEAVIEST RAIN EXTENDS FROM ABOUT
SAND SPRINGS SOUTHWARD TO JUST SOUTHEAST OF BRISTOW...MOVING TO THE
EAST AT 40 MPH. THE OILTON MESONET IN NORTHWEST CREEK COUNTY
RECEIVED FOUR TENTHS OF AN INCH OF RAIN IN 10 MINUTES WITH THIS AREA
OF RAIN. THIS HEAVIER RAIN WILL MOVE INTO THE TULSA METRO AREA BY 6
PM...AND WILL LAST FOR ABOUT HALF AN HOUR BEFORE DECREASING IN
INTENSITY.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE MAYSVILLE...DISNEY...LANGLEY...PENSACOLA...ADAIR...
SPAVINAW...SALINA...ROSE...LOCUST GROVE...PRYOR...COLLINSVILLE...
SKIATOOK...SPERRY...OWASSO...CHELSEA...TALALA...OOLOGAH...FOYIL...
TIAWAH...VERDIGRIS...CLAREMORE...BERNICE...GROVE...CLEORA...
CHLOETA...COLCORD...KANSAS...TWIN OAKS...LEACH AND JAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
&&
LAT...LON 3667 9461 3617 9457 3617 9511 3609 9511
3597 9529 3582 9529 3578 9561 3587 9565
3586 9618 3567 9619 3565 9661 3617 9663
3617 9601 3643 9601 3643 9582 3655 9580
3660 9533 3652 9532 3652 9502 3668 9500
$$000
WGUS74 KTSA 090128
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
828 PM CDT THU OCT 8 2009
OKC037-041-097-131-143-145-090345-
/O.CON.KTSA.FF.W.0052.000000T0000Z-091009T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAGONER OK-ROGERS OK-DELAWARE OK-CREEK OK-TULSA OK-MAYES OK-
828 PM CDT THU OCT 8 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
MAYES...TULSA...CREEK...DELAWARE...ROGERS AND WAGONER COUNTIES...
AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF MAINLY LIGHT TO MODERATE...AND OCCASIONALLY HEAVY...RAIN
ACROSS MUCH OF CREEK...TULSA...ROGERS...WAGONER...MAYES...AND
DELAWARE COUNTIES. RADAR AND MESONET OBSERVATIONS INDICATE THAT 2 TO
3 INCHES OF RAIN HAVE ALREADY FALLEN. ANOTHER INCH OR SO WILL BE
POSSIBLE THROUGH 1045 PM CDT. ALTHOUGH THE RAIN INTENSITY HAS
DECREASED OVER THE PAST 2 HOURS...THE FLOODING CAUSED BY THE PRIOR
HEAVY RAINS REMAINS...AND ADDITIONAL RAIN COULD CAUSE IT TO WORSEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.
&&
LAT...LON 3667 9461 3617 9457 3617 9511 3609 9511
3597 9529 3582 9529 3578 9561 3587 9565
3586 9618 3567 9619 3565 9661 3617 9663
3617 9601 3643 9601 3643 9582 3655 9580
3660 9533 3652 9532 3652 9502 3668 9500
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Oct 8, 2:58 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Oct 8, 2:58 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
258 PM CDT THU OCT 8 2009
.DISCUSSION...
WET PATTERN TO CONTINUE FOR THE 18-24 HOURS AS A LARGE RAIN SHIELD
CURRENTLY ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR HAS NOW
BEGUN TO ADVANCE SOUTH AND EAST. SFC LOW CURRENTLY OVER SOUTH
CENTRAL OKLAHOMA...WITH ATTENDANT WARM FRONT CONTINUING TO LIFT
NORTHEAST. MOST OF SOUTHEAST OK IN WARM SECTOR AS AFTERNOON
TEMPERATURES IN SOME LOCATIONS HAVE WARMED INTO THE MID 80S ALONG
WITH LOWER 70 DEWPOINTS. THAT SAID...HEAVY RAINFALL...FLASH FLOODING
AND SEVERE WEATHER INCLUDING A LIMITED TORNADO THREAT WILL PREVAIL
INTO THE EVENING. RAIN CHANCES WILL LESSEN FROM NW TO SE AFTER 06Z
AS THE COLD FRONT MOVES INTO NE OK. WILL BEGIN TO TAPER POPS
ACCORDINGLY AT THAT TIME. MOST ACTIVITY WILL BE EAST AND SOUTHEAST
OF THE REGION AFTER 18Z...WHEN COOLER AND DRIER AIR WILL FILTER OVER
THE AREA. REINFORCING SHOT OF COLDER AIR TO MOVE IN SATURDAY
AFTERNOON...WHICH WILL RESULT IN SOME VERY COOL CONDITIONS. WILL
KEEP OVERNIGHT LOWS INTO SUNDAY MORNING ABOVE FREEZING...BUT LATER
SHIFTS WILL NEED TO MONITOR MODEL TRENDS SHOULD THE GUIDANCE SUGGEST
COLDER READINGS THAN WHAT IS CURRENTLY FORECAST. FOR NEXT
WEEK...HAVE OPTED TO RAISE MINIMUMS AND MAXIMUMS FOR SEVERAL PERIODS
AS THE LATEST MOS CONTINUES TO TREND WARMER. WILL USE A BLEND OF THE
MEX AND ECMWF IN THOSE PERIODS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 48 57 41 58 / 100 20 0 10
FSM 55 57 42 62 / 100 70 0 10
MLC 54 57 43 63 / 100 70 0 10
BVO 46 57 38 57 / 100 20 0 10
FYV 47 53 38 57 / 100 70 0 10
BYV 47 51 38 56 / 100 60 0 10
MKO 49 56 41 60 / 100 50 0 10
MIO 47 54 38 56 / 100 20 0 10
F10 48 56 43 62 / 100 40 0 10
HHW 57 59 46 65 / 100 80 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 1 PM FRIDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLOOD WATCH UNTIL 1 PM FRIDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...05
LONG TERM....23Hazardous weather outlook, Oct 8, 1:00 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT THU OCT 8 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT THU OCT 8 2009
....STRONG TO SEVERE THUNDERSTORMS LIKELY WITH HEAVY RAINFALL AND
FLOODING THROUGH TONIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA....SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
ONSET....MID AFTERNOON
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY AFTERNOON.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A WARM FRONT CONTINUES TO LIFT NORTH INTO PORTIONS OF EAST CENTRAL
OKLAHOMA AND WEST CENTRAL ARKANSAS EARLY THIS AFTERNOON. AS BREAKS
IN THE CLOUD COVER ALLOW FOR ADDITIONAL DESTABILIZATION SOUTH OF THE
BOUNDARY...SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL LIKELY
DEVELOP...SPREADING INTO SOUTHEAST OKLAHOMA THIS AFTERNOON. NORTH
OF THE BOUNDARY MODERATE TO HEAVY RAINFALL WILL LIKELY CONTINUE
ACROSS MUCH OF NORTHEAST OKLAHOMA THIS AFTERNOON WITH AN INCREASING
FLOOD THREAT AS STORMS MOVE OVER THE SAME AREAS.
A COLD FRONT WILL MOVE INTO NORTHEAST OKLAHOMA THIS AFTERNOON...
PUSHING TO NEAR THE INTERSTATE 44 CORRIDOR BY LATE AFTERNOON.
THUNDERSTORMS WITH TORRENTIAL RAIN IS EXPECTED ALONG THE SLOW MOVING
FRONT AS THE BOUNDARY PUSHES INTO SOUTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS OVERNIGHT. THESE STORMS COULD ALSO BECOME SEVERE WITH
DAMAGING WINDS...INCLUDING FLASH FLOODING.
IN ADDITION...DUE THE STRONG WIND FIELDS IN ASSOCIATION WITH THIS
SYSTEM...ISOLATED STORMS THIS AFTERNOON OR ANY EMBEDDED MESOCYCLONES
WITHIN THE THUNDERSTORM LINE WILL POSE A LIMITED TORNADO THREAT...
PRIMARILY ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS
AFTERNOON AND EVENING.
WIDESPREAD TWO TO FOUR INCH RAINFALL AMOUNTS WILL BE COMMON ACROSS
THE ENTIRE AREA...WITH AROUND 6 INCHES POSSIBLE IN THE ISOLATED
HEAVIER BANDS. PLEASE REFER TO THE LATEST FLOOD STATEMENT
/OKCFFATSA/ FOR MORE INFORMATION.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THE COLD FRONT IS EXPECTED TO SHIFT SOUTHEAST OF THE REGION AROUND
MID MORNING FRIDAY...ENDING THE SEVERE WEATHER AND FLASH FLOODING
THREAT. RIVER AND AREAL FLOODING HOWEVER COULD CONTINUE ON FRIDAY
DUE TO THE PREVIOUS HEAVY RAINFALL.
COOL WEATHER IS EXPECTED FOR THE WEEKEND AS HIGH PRESSURE MOVES
INTO THE AREA WITH THE NEXT THREAT OF STORMS ABOUT MID-WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
SHOULD THE FORECAST RAINFALL BE REALIZED...RIVER FLOODING
WILL LIKELY BECOME AN ISSUE.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Oct 8, 12:57 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1257 PM CDT THU OCT 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM FLASH FLOOD MIAMI 36.87N 94.88W
10/08/2009 OTTAWA OK EMERGENCY MNGR
SEVERAL ROADS ARE CLOSED DUE TO FLASH FLOODING. ALSO
REPORTS OF COUNTY ROADS BECOMING IMPASSABLE.
&&
KAHLocal storm report, Oct 8, 1:42 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
142 PM CDT THU OCT 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM FLASH FLOOD 12 SW RALSTON 36.38N 96.88W
10/08/2009 PAWNEE OK PUBLIC
WATER RUNNING OVER SOME COUNTRY ROADS.
&&
KDJLocal storm report, Oct 8, 2:54 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
254 PM CDT THU OCT 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM FLASH FLOOD WELCH 36.87N 95.10W
10/08/2009 CRAIG OK POST OFFICE
WATER OVER ROADS IN BRIDGES IN RURAL AREAS PREVENTING
MAIL DELIVERY.
&&
KDJLocal storm report, Oct 8, 4:08 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
408 PM CDT THU OCT 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM FLASH FLOOD MIAMI 36.87N 94.88W
10/08/2009 OTTAWA OK LAW ENFORCEMENT
MULTIPLE ROAD CLOSURES IN AND AROUND MIAMI FROM WATER
FLOWING OVER THE ROADS.
&&
KDJSpecial weather statement, Oct 8, 4:45 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT THU OCT 8 2009
OKZ071-073-082245-
MCINTOSH OK-PITTSBURG OK-
445 PM CDT THU OCT 8 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
MCINTOSH AND NORTHERN PITTSBURG
AT 445 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHEAST OF SCIPIO...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...EUFAULA...CHECOTAH...
HANNA...VERNON...RAIFORD...VIVIAN...STIDHAM...ONAPA...PIERCE...
RENTIESVILLE...SCIPIO...INDIANOLA...CANADIAN AND COUNCIL HILL.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3516 9600 3516 9599 3518 9599 3555 9573
3556 9534 3540 9534 3496 9589 3507 9606
TIME...MOT...LOC 2145Z 218DEG 34KT 3510 9589The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 9:17 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| Oct 8, 11:33 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Osage, Ottawa, Pawnee, Rogers and 2 more | 117 min |
| Oct 8, 12:43 PM CDT | Flash Flood Warning | TSA | Craig, Nowata, Ottawa | 6 hr |
| Oct 8, 1:34 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Washington | 6 hr |
| Oct 8, 2:04 PM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| Oct 8, 2:21 PM CDT | River Flood Warning | TSA | Nowata | 36 hr |
| Oct 8, 4:02 PM CDT | Areal Flood Advisory | TSA | Creek, Delaware, Mayes, Okmulgee, Rogers, Tulsa and 1 more | 118 min |
| Oct 8, 4:45 PM CDT | Special Weather Statement | TSA | McIntosh | 60 min |
| Oct 8, 5:27 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 48 min |
| Oct 8, 6:02 PM CDT | Special Weather Statement | TSA | McIntosh, Mayes, Wagoner | 43 min |
| Oct 8, 6:39 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee | 6 hr |
| Oct 8, 6:44 PM CDT | Flash Flood Warning | TSA | Craig, Nowata, Ottawa | 6 hr |
| Oct 8, 6:51 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware | 39 min |
| Oct 8, 6:58 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 62 min |
Nearby
Flash Flood Warnings in Oklahoma, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.